RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 8–14 (Mi de9848)  

Ordinary Differential Equations

Justification of the averaging principle for multifrequency systems of differential equations with delay

Ya. I. Bigun, A. M. Samoilenko

Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev

Full text: PDF file (1045 kB)

English version:
Differential Equations, 1999, 35:1, 6–13

Bibliographic databases:
UDC: 517.929
Received: 15.06.1998

Citation: Ya. I. Bigun, A. M. Samoilenko, “Justification of the averaging principle for multifrequency systems of differential equations with delay”, Differ. Uravn., 35:1 (1999), 8–14; Differ. Equ., 35:1 (1999), 6–13

Citation in format AMSBIB
\Bibitem{BigSam99}
\by Ya.~I.~Bigun, A.~M.~Samoilenko
\paper Justification of the averaging principle for multifrequency systems of differential equations with delay
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 8--14
\mathnet{http://mi.mathnet.ru/de9848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723196}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 6--13


Linking options:
  • http://mi.mathnet.ru/eng/de9848
  • http://mi.mathnet.ru/eng/de/v35/i1/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019